# SDR COMA0060488

- Difficulty date: June 7, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 12,111 hours, 11,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303105
- Condition: Corroded
- Location: Fuselage
- Part time: 12,111 hours, 11,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR THRESHOLD ANGLE IS CORRODED AS WELL AS THE ANGLES FORWARD AND AFT OF THE MAIN ANGLE.  PERFORMED A MAJOR REPAIR BY REPLACING CORRODED ANGLES BETWEEN FS 310 - FS 349 LBL 42 IAW WVAC EO 601R-53-1361.
